# SDR SWIA201333114

- Difficulty date: March 31, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 34,573 hours, 32,227 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SMELL COMING FROM GALLEY A/C VENT.  NO SMOKE AND NO PAX ON BOARD.  (FLT 2962)  REPLACED GALLEY EXHAUST FAN.  OPS CHECK GOOD AT THIS TIME.  P/N ON:  AE0405A01  P/N OFF:  AE0405A02   S/N ON:  1145   S/N OFF:  L0865
